# SDR CA110830010

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 92,313 hours
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A 5 SECOND ENGINE OVERTEMP ON DEPARTURE.  MAX TEMPERATURE REACHED WAS 965 DEGREES.
